# SDR FDEA201308111831

- Difficulty date: August 11, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324, FLOORBEAM UPPER TEE FOUND CORRODED AT UPPER AND LOWER   SURFACES, FWD AND AFT EDGES, RBL 49.5 - RBL 62.  REPAIRED IAW SRM 53-10-08.   REPAIR 1, REV 109.  MAJOR REPAIR.
